# SDR 05FDEA00549

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 SEATRACK FR 54.2, HAS 1 GOUGED AREA ON SCALOPE HOLE.  REMOVED DAMAGED SEAT TRACK FITTING AT MDCC SONE 241 RT NR 2 FR 54.2 AND REPLACED   WITH NEWS  SEAT TRACK FITTING P/N A5381114620000 IAW A310-200 SRM 51-40-21.
